Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 828979, 10 pages
http://dx.doi.org/10.1155/2015/828979
Research Article

Limit Theorems for Local Cumulative Shock Models with Cluster Shock Structure

School of Management, Lanzhou University, Lanzhou 730000, China

Received 29 November 2014; Revised 12 February 2015; Accepted 27 February 2015

Academic Editor: Daniela Boso

Copyright © 2015 Jianming Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianming Bai, Yun Chen, Chun Yuan, and Xiaoling Yin, “Limit Theorems for Local Cumulative Shock Models with Cluster Shock Structure,” Mathematical Problems in Engineering, vol. 2015, Article ID 828979, 10 pages, 2015. https://doi.org/10.1155/2015/828979.